# SDR GTIA9700290

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47302
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 621 - RIGHT OVERWING EXIT LIGHT INOPERATIVE.  FOUND LIGHT SOCKET BROKEN AND BATTERY PACK BATTERIES LOW, REPLACED LIGHT ASSY AND BATTERY PACK BATTERIES.  (X)
